| Model Number |
OTV-S7H-1NA-12E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, during preparation for use the subject device had a blurry image.The issue occurred during an unspecified diagnostic procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.Three attempts were performed to obtain additional information, but no response was received from the customer.
Event or Problem Description
This supplemental is being submitted to provide the results of the legal manufacturers final investigation.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.The device evaluation found color lines on image, failed leak test, and pin hole on cable.Based on the results of the investigation, it is likely that the following led to the malfunction: was traced to a component failure.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.